RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 6, Pages 844–853 (Mi mz2539)  

This article is cited in 3 scientific papers (total in 3 papers)

The Norm and Regularized Trace of the Cauchy Transform

M. R. Dostanic

University of Belgrade

Abstract: In this paper, the norm of the Cauchy transform $C$ is obtained on the space $L^2(D,d\mu)$, where $d\mu=\omega(|z|)dA(z)$. Also, (for the case $\omega\equiv1$), the first regularized trace of the operator $C^*C$ on $L^2(\Omega)$ is obtained. The results are illustrated by examples, with different specific choices of the function $\omega$ and the domain $\Omega$.

DOI: https://doi.org/10.4213/mzm2539

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:6, 777–786

Bibliographic databases:

UDC: 517.544.73
Received: 26.05.2004

Citation: M. R. Dostanic, “The Norm and Regularized Trace of the Cauchy Transform”, Mat. Zametki, 77:6 (2005), 844–853; Math. Notes, 77:6 (2005), 777–786

Citation in format AMSBIB
\Bibitem{Dos05}
\by M.~R.~Dostanic
\paper The Norm and Regularized Trace of the Cauchy Transform
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 6
\pages 844--853
\mathnet{http://mi.mathnet.ru/mz2539}
\crossref{https://doi.org/10.4213/mzm2539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246960}
\zmath{https://zbmath.org/?q=an:1091.47037}
\elib{http://elibrary.ru/item.asp?id=9155833}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 6
\pages 777--786
\crossref{https://doi.org/10.1007/s11006-005-0078-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644481871}


Linking options:
  • http://mi.mathnet.ru/eng/mz2539
  • https://doi.org/10.4213/mzm2539
  • http://mi.mathnet.ru/eng/mz/v77/i6/p844

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dostanić M. R., “Estimate of the second term in the spectral asymptotic of Cauchy transform”, J. Funct. Anal., 249:1 (2007), 55–74  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Böttcher A., Dörfler P., “Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions”, Math. Nachr., 283:1 (2010), 40–57  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Dostanic M.R., “Regularized Trace of the Cauchy Transform”, Integr. Equ. Oper. Theory, 74:1 (2012), 43–49  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:601
    Full text:125
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020